Loading...
Loading...

Go to the content (press return)

Positive solutions of nonlinear problems involving the square root of the Laplacian

Author
Cabre, X.; Tan, J.
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2010-08-01
Volume
224
Number
5
First page
2052
Last page
2093
DOI
https://doi.org/10.1016/j.aim.2010.01.025 Open in new window
URL
http://www.crm.es/Publications/09/Pr858.pdf Open in new window
Group of research
EDP - Partial Differential Equations and Applications

Participants